Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101731
Title: Approximation of fractional order conflict-controlled systems
Authors: Gomoyunov, M.
Issue Date: 2019
Publisher: Natural Sciences Publishing
Citation: Gomoyunov M. Approximation of fractional order conflict-controlled systems / M. Gomoyunov. — DOI 10.18576/PFDA/050205 // Progress in Fractional Differentiation and Applications. — 2019. — Vol. 5. — Iss. 2. — P. 143-155.
Abstract: We consider a conflict-controlled dynamical system described by a nonlinear ordinary fractional differential equation with the Caputo derivative of an order α ∈ (0,1). Basing on the finite-difference Grünwald-Letnikov formulas, we propose an approximation of the considered system by a system described by a functional-differential equation of a retarded type. A mutual aiming procedure between the initial conflict-controlled system and the approximating system is given that guarantees the desired proximity between their motions. This procedure allows to apply, via the approximating system, the results obtained for functional-differential systems for solving control problems in fractional order systems. Examples are considered, results of numerical simulations are presented. © 2019 NSP.
Keywords: APPROXIMATION
CONTROL PROBLEM
DISTURBANCES
FRACTIONAL DIFFERENTIAL EQUATION
FRACTIONAL ORDER DIFFERENCE
URI: http://hdl.handle.net/10995/101731
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85068862046
PURE ID: 10473737
fac13e56-c371-48ad-bd47-aa8823d4c54f
ISSN: 23569336
DOI: 10.18576/PFDA/050205
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85068862046.pdf557,64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.